# SDR AUS20031148

- Difficulty date: November 11, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bnorm BN2B20
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YK2
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

(AUS) PITOT/STATIC SYSTEM CONTAMINATED WITH WATER.
